# SDR R61A201405020632

- Difficulty date: May 2, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIPS ALONG FRAME 16 AT STRINGERS 27-28R CORRODED.  MX REMOVED AND FABRICATED NEW.  INSTALLED SHEAR TIE IAW SRM 170/175 51-41-01, 51-41-02, 51-23-04, 51-23-03, 51-23-06.
